took my first dose of effexor 37.5mg this morning...

New Topic Post Reply Printable Version
38 posts in this thread.
Viewing Page :
 1  2 
[ << Previous Thread | Next Thread >> ]

countryhearts
Regular Member


Date Joined Aug 2012
Total Posts : 271
   Posted 9/14/2012 10:13 AM (GMT -7)   
Soooo glad you hung in there with your medicine. Don't give up, please don't give up!!!!!

chastityAnn
New Member


Date Joined Apr 2014
Total Posts : 2
   Posted 4/12/2014 5:59 AM (GMT -7)   
Today is my fifth day on effexor 37.5 . does anyone else experience hot and cold sweats and shaky the next morning when you wake up before you take another pill ? I just wanna cry . hoping if I take one now it will calm me down. this is my first time on a antidepressant.

hupsnikel
New Member


Date Joined Sep 2014
Total Posts : 3
   Posted 9/7/2014 8:51 PM (GMT -7)   
I just got put on that medication and the first 2 pills made me really sick so I did not take it again since I had a hard time with it. But after reading all your guys post in am giving it another go thank you all.

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 26991
   Posted 9/7/2014 9:32 PM (GMT -7)   
Hupsinkel,

It is true that many of the meds in the SSRI family take some time to build, level off and finally reach theraputic levels in the system.

Of course, talking with your doctor about any unbearable side effects is of course a good idea, since not every med is suitable for every individual.

The point is to keep trying until you find one that is tolerated...and then stick with it...even if the initial break in period is uncomfortable.

Wishing you the best! Check out our Resources (main page, 1st thread) for great self help ideas while you are going through your start up...

...and keep posting! We understand, care...and support is key!

Scaredy Cat
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

hupsnikel
New Member


Date Joined Sep 2014
Total Posts : 3
   Posted 9/8/2014 4:35 AM (GMT -7)   
I was not going to take it again in till I read all this. And I did talk to my Dr. He thought he might put me on a high dosage at first 75mg 2 times a day. After reading this I got put on lower dosage and till ow no bad sickness. :-)

hupsnikel
New Member


Date Joined Sep 2014
Total Posts : 3
   Posted 9/8/2014 4:46 AM (GMT -7)   
I am glad I found this it seems like a great support group.

Rn1987
Regular Member


Date Joined Mar 2014
Total Posts : 279
   Posted 9/8/2014 7:38 AM (GMT -7)   
Reneek
So celexa is a stimulant ?
I didn't know that antidepressants are stimulants , I'm wondering if you know if all the anxiety meds can cause fibrillation of the heart if the doses are high ?
as far as I know fibrillation is not a good thing . :/

mysweetpanda
Veteran Member


Date Joined Jan 2014
Total Posts : 571
   Posted 9/8/2014 9:22 AM (GMT -7)   
Hi Frizzbee...I am also on Effexor. I take Effexor XR 150 daily and find it helps me better than any other med. I had a couple of unpleasant side effects at the start too, but mine also settled down and now, 4 years later, have no problem with it. I'm glad you found that it works for you and have stuck with it!

musicman12489
New Member


Date Joined Sep 2014
Total Posts : 2
   Posted 9/9/2014 4:19 AM (GMT -7)   
Hi Everyone,

I was instructed to take Effexor 37.5 MG Capsules with my 20 MG Citalopram to wean myself off of the citalopram. This week I am taking 75 MG Effexor Capsules with 10 MG of Citalopram and next week I will be off of the Citalopram and only be taking the Effexor.

When I started taking the 37.5 MG, I noticed no difference whatsoever. Though, as of yesterday, I started taking the 75 MG Effexor. I feel very nauseous, dizzy, and anxious. I read online that these are normal side effects. I'm just hoping that they subside soon. I actually had to miss work today due to how terrible I feel.

Basically, I am just wondering the following:

Has anyone else ever felt this way?

How long did it last?

Is the switch to effexor going to benefit me in the long run?

Best,

Shawn

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 26991
   Posted 9/9/2014 9:15 AM (GMT -7)   
Hi MM12489 and welcome!

I am sorry that you are experiencing s/e's with your increase.:( This is an unfortunate but temporary means to an end...

Since you did well at the half dose, you should likely start to adjust and level out soon.

Your system is going through a few changes here with the discontinuation of one med, and the start up of another. Have patience with yourself and the process, and know that you are working towards your recovery.:)

Check out our Resources here (main page, 1st post) for great self-help/coping skill suggetstions to help get you through this transition...they can really help!

Post anytime,

Scaredy Cat
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

musicman12489
New Member


Date Joined Sep 2014
Total Posts : 2
   Posted 9/9/2014 9:17 AM (GMT -7)   
Thank you so much for your support! It means so much to me! Have a great day.

Scaredy Cat
Forum Moderator


Date Joined Sep 2006
Total Posts : 26991
   Posted 9/9/2014 9:19 AM (GMT -7)   
New members Hupsnikel and MM12489,

We are glad that you have joined us!! This is a great place for support, sharing and understanding.

Please post with us anytime...and consider starting your own thread of introduction if you feel comfortable doing so.

A lot of members don't read the ends of longer/older posts like this...

...but if you introduce yourself on a new thread, you'll get a warm welcome from the group!

S.C.
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

Post Edited (Scaredy Cat) : 9/9/2014 10:22:30 AM (GMT-6)


MindRacer80
New Member


Date Joined Nov 2017
Total Posts : 1
   Posted 11/8/2017 11:24 PM (GMT -7)   
By the 2nd day I was basically manic and overflowing with rage. Never took it again.
New Topic Post Reply Printable Version
38 posts in this thread.
Viewing Page :
 1  2 
Forum Information
Currently it is Thursday, November 23, 2017 5:23 PM (GMT -7)
There are a total of 2,897,280 posts in 317,993 threads.
View Active Threads


Who's Online
This forum has 157566 registered members. Please welcome our newest member, e2w3e.
270 Guest(s), 4 Registered Member(s) are currently online.  Details
PeppermintTea, Yellow1955, Cyclone-ISU, Lanie G


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.